# SDR DL757030538

- Difficulty date: June 11, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 56,893 hours, 29,800 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Shuttle Valve
- Part number: 27N20881
- Part serial: 00198
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR WOULD NOT RAISE AFTER T/O.  FOLLOWED ABNORMAL PROCEDURE USING LOCK OVERRIDE AND GEAR RAISED NORMALLY.  REPLACED TRUCK SHUTTLE VALVE PER M/M.
